MathSciNet Relay Station
MathSciNet bibliographic data
MR361815 (50 #14260) 46L10
Renshaw, Bruce B. On the tensor product of $W\sp{\ast} $ algebras. Trans. Amer. Math. Soc. 194 (1974), 337–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement